Mathematica Moravica, Vol. 27, No. 1 (2022)


Ismet Karaca, Mustafa Özkan
Homotopy extension property for multi-valued functions
Mathematica Moravica, Vol. 27, No. 1 (2023), 1–12.
Download PDF file: (447kB) | Abstract and keywords
Abstract. In this study, we introduce some well-known definitions and properties for multi-valued functions. We present new definitions such as, m-retraction, m-section, m-homeomorphism, m-HEP and reducible function. We give a new result on the relation between multi-homotopy groups and m-homeomorphism. We also deal with some properties of m-HEP.
Keywords. Multi-valued function, m-retraction, m-homeomorphism, homotopy extension property.